# SDR CA150930008

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A110
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: ATA72414401
- Condition: Broken
- Location: Hp Turbine Disk
- Part time: 7,923 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   BOLTS QTY 9, PART CONDITION: BROKEN LOCATION OF DEFECT: HPT1 TO HPT2 DISC INTERFACE PART TSN/CSN: SAME AS THE ENGINE, FIRST SHOP VISIT.  DURING STRIP OF 12320/41121221  FOUND 9 BROKEN BOLTS ATA 72-41-44 01-205, TOTAL IPC QUANTITY IS 19.  DAMAGES WERE FOUND ON THE INTER STAGE SEAL ASSY, HPT2 DISC AND HPT2 BLADES. THIS IS A HIGHER NR OF BROKEN BOLTS THEN WHAT WE FIND NORMALLY.
